# SDR P5CA9600724

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Ribs
- Condition: Damaged
- Location: Apu Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED RIBS ON THE APU DOOR.  REPAIRED PER BOEING SRM 51-10-01.
